Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | U
Number of items: 4.

B

Bachok, N. and Ishak, A. and Pop, I. (2010) Unsteady three-dimensional boundary layer flow due to a permeable shrinking sheet. Applied Mathematics and Mechanics, 31 (11). pp. 1421-1428. ISSN 0253-4827

C

Chia, G.L. and Thomassen, C. (2010) Grinberg's criterion applied to some non-planar graphs. In: The China-Japan Joint Conference on Computation Geometry, Graphs and Applications, 03-06 Nov 2010, Dalian, China.

Chooi, W.L. (2010) Classical adjoint-commuting mappings on hermitian and symmetric matrices. In: 5th Workshop on Matrices and Operators, 12-15 July 2010, Taiyun, China. (Submitted)

U

Uddin, S. and Khan, V.A. and Khan, H.H. (2010) Some Results on Warped Product Submanifolds of a Sasakian Manifold. International Journal of Mathematics and Mathematical Sciences, 2010. pp. 1-9. ISSN 0161-1712

This list was generated on Mon Oct 14 06:39:51 2019 +08.